AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 355 found      Go to page: 1 2 3 4 > >>

[1] José-Antonio Carrillo and Filippo Santambrogio. $L^\infty$ estimates for the JKO scheme in parabolic-elliptic Keller-Segel systems. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] James A. McCoy. Curvature contraction flows in the sphere. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Xiongxiong Bao and Wenxian Shen. Criteria for the existence of principal eigenvalues of time periodic cooperative linear systems with nonlocal dispersal. Proc. Amer. Math. Soc. 145 (2017) 2881-2894.
Abstract, references, and article information   
View Article: PDF

[4] Hui Huang and Jian-Guo Liu. Error estimate of a random particle blob method for the Keller-Segel equation. Math. Comp. 86 (2017) 2719-2744.
Abstract, references, and article information   
View Article: PDF

[5] Ryan Hynd. Compactness methods for doubly nonlinear parabolic systems. Trans. Amer. Math. Soc. 369 (2017) 5031-5068.
Abstract, references, and article information   
View Article: PDF

[6] Peter W. Bates, Giorgio Fusco and Jiayin Jin. Invariant manifolds of interior multi-spike states for the Cahn-Hilliard equation in higher space dimensions. Trans. Amer. Math. Soc. 369 (2017) 3937-3975.
Abstract, references, and article information   
View Article: PDF

[7] Sylvia Serfaty. Mean field limits of the Gross-Pitaevskii and parabolic Ginzburg-Landau equations. J. Amer. Math. Soc. 30 (2017) 713-768.
Abstract, references, and article information   
View Article: PDF

[8] Michael Winkler. How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system?. Trans. Amer. Math. Soc. 369 (2017) 3067-3125.
Abstract, references, and article information   
View Article: PDF

[9] Ka-Luen Cheung and Kai-Seng Chou. A symmetry result for an elliptic problem arising from the 2-D thin film equation. Proc. Amer. Math. Soc. 145 (2017) 853-860.
Abstract, references, and article information   
View Article: PDF

[10] Wenxian Shen and Zhongwei Shen. Stability, uniqueness and recurrence of generalized traveling waves in time heterogeneous media of ignition type. Trans. Amer. Math. Soc. 369 (2017) 2573-2613.
Abstract, references, and article information   
View Article: PDF

[11] Jian-Guo Liu and Rong Yang. A random particle blob method for the Keller-Segel equation and convergence analysis. Math. Comp. 86 (2017) 725-745.
Abstract, references, and article information   
View Article: PDF

[12] L. Caffarelli and J. L. Vázquez. Regularity of solutions of the fractional porous medium flow with exponent $1/2$. St. Petersburg Math. J. 27 (2016) 437-460.
Abstract, references, and article information   
View Article: PDF

[13] Alain Miranville and Ramon Quintanilla. A Caginalp phase-field system based on type III heat conduction with two temperatures. Quart. Appl. Math. 74 (2016) 375-398.
Abstract, references, and article information
View Article: PDF

[14] Xinrong Jiang. Gradient estimate for a nonlinear heat equation on Riemannian manifolds. Proc. Amer. Math. Soc. 144 (2016) 3635-3642.
Abstract, references, and article information   
View Article: PDF

[15] Wenbin Chen, Yuan Liu, Cheng Wang and Steven M. Wise. Convergence analysis of a fully discrete finite difference scheme for the Cahn-Hilliard-Hele-Shaw equation. Math. Comp. 85 (2016) 2231-2257.
Abstract, references, and article information   
View Article: PDF

[16] Type II singularities and degenerate neckpinches. Math. Surveys Monogr. 206 (2015) 307-326.
Book volume table of contents
View Article: PDF

[17] Noncompact hyperbolic limits. Math. Surveys Monogr. 206 (2015) 213-255.
Book volume table of contents
View Article: PDF

[18] Implicit function theorem. Math. Surveys Monogr. 206 (2015) 327-352.
Book volume table of contents
View Article: PDF

[19] Compact 2-dimensional ancient solutions. Math. Surveys Monogr. 206 (2015) 69-132.
Book volume table of contents
View Article: PDF

[20] Noncompact gradient Ricci solitons. Math. Surveys Monogr. 206 (2015) 1-34.
Book volume table of contents
View Article: PDF

[21] Special ancient solutions. Math. Surveys Monogr. 206 (2015) 35-67.
Book volume table of contents
View Article: PDF

[22] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 206 (2015) MR MR3409114.
Book volume table of contents

[23] Hyperbolic geometry and 3-manifolds. Math. Surveys Monogr. 206 (2015) 171-196.
Book volume table of contents
View Article: PDF

[24] Stability of Ricci flow. Math. Surveys Monogr. 206 (2015) 279-306.
Book volume table of contents
View Article: PDF

[25] Type I singularities and ancient solutions. Math. Surveys Monogr. 206 (2015) 133-169.
Book volume table of contents
View Article: PDF

[26] Nonsingular solutions on closed 3-manifolds. Math. Surveys Monogr. 206 (2015) 197-211.
Book volume table of contents
View Article: PDF

[27] Constant mean curvature surfaces and harmonic maps by IFT. Math. Surveys Monogr. 206 (2015) 257-278.
Book volume table of contents
View Article: PDF

[28] Mohammad N. Ivaki. The planar Busemann-Petty centroid inequality and its stability. Trans. Amer. Math. Soc. 368 (2016) 3539-3563.
Abstract, references, and article information   
View Article: PDF

[29] Damon Alexander and Inwon Kim. A Fokker-Planck type approximation of parabolic PDEs with oblique boundary data. Trans. Amer. Math. Soc. 368 (2016) 5753-5781.
Abstract, references, and article information   
View Article: PDF

[30] Mat Langford. The optimal interior ball estimate for a $k$-convex mean curvature flow. Proc. Amer. Math. Soc. 143 (2015) 5395-5398.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 355 found      Go to page: 1 2 3 4 > >>